# SDR ASAA2025022656286

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 7,396 hours, 2,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16F EMERGENCY EXIT LIGHT COVER FELL OFF. GROUNDED - YES. REPLACED MISSING EMERGENCY EXIT LIGHT COVER AT ROW 16F, OK FOR SERVICE.
